RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Compositio Math., 2018, Volume 154, Issue 7, Pages 1362–1406 (Mi cm4)  

Derived categories of Gushel–Mukai varieties

Alexander Kuznetsovabc, Alexander Perryd

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991, Russia
b Interdisciplinary Scientific Center J.-V. Poncelet (CNRS UMI 2615), Moscow, Russia
c National Research University, Higher School of Economics, Russian Federation
d Department of Mathematics, Columbia University, New York, NY 10027, USA

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
Simons Foundation
National Science Foundation DGE1144152
DMS-1606460
A.K. was partially supported by the Russian Academic Excellence Project '5-100', by RFBR grant 15-01-02164, and by the Simons Foundation. A.P. was partially supported by NSF GRFP grant DGE1144152 and NSF MSPRF grant DMS-1606460, and thanks the Laboratory of Algebraic Geometry NRU-HSE for its hospitality in December 2015, when part of this work was carried out.


DOI: https://doi.org/10.1112/S0010437X18007091


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019